| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 4, 2010, no. 57-60


M. T. Alquran, B. M. Al-Khamaiseh
      Algorithms to solve nonlinear singularly perturbed two point boundary value problems
      Appl. Math. Sci., Vol. 4, 2010, no. 57-60, 2809-2827.

N. S. Bay
      Stabilization of nonlinear nonautonomous time-delay systems with memory of the past control
      Appl. Math. Sci., Vol. 4, 2010, no. 57-60, 2829-2841.

V. B. L. Chaurasia, J. Singh
      Application of Sumudu transform in Schodinger equation occurring in quantum mechanics
      Appl. Math. Sci., Vol. 4, 2010, no. 57-60, 2843-2850.

D. Venu Gopala Rao, P. Sri Hari Krishna
      An extensive study of approximating the periodic solutions of the prey predator system
      Appl. Math. Sci., Vol. 4, 2010, no. 57-60, 2851-2864.

D. Biswas, U. S. Chakraborty
      Pulsatile blood flow through a catheterized artery with an axially nonsymmetrical stenosis
      Appl. Math. Sci., Vol. 4, 2010, no. 57-60, 2865-2880.

E. A. Habib Elamir
      Optimal choices for trimming in trimmed L-moment method
      Appl. Math. Sci., Vol. 4, 2010, no. 57-60, 2881-2890.

B. J. McCartin
      Oblique linear least squares approximation
      Appl. Math. Sci., Vol. 4, 2010, no. 57-60, 2891-2904.

R. R. Al-Mosawi, A. Shanubhogue
      Estimating after selection in the discrete exponential family under k−normalized squared error loss function
      Appl. Math. Sci., Vol. 4, 2010, no. 57-60, 2905-2915.

G. Caristi
      Some extensions of the Cauchy distribution
      Appl. Math. Sci., Vol. 4, 2010, no. 57-60, 2917-2924.

Hu Zhongyong, Ma Xiaoyan, Kong Xianming
      A Kantorovich-type theorem for Newton's method involving m-times Frechet-differentiable operators
      Appl. Math. Sci., Vol. 4, 2010, no. 57-60, 2925-2930.

A. Barigou, B. Messirdi
      On the lack of ideal observability in Hilbert space
      Appl. Math. Sci., Vol. 4, 2010, no. 57-60, 2931-2941.

M. S. Muthuvalu, J. Sulaiman
      Quarter-sweep arithmetic mean (QSAM) iterative method for second kind linear Fredholm integral equations
      Appl. Math. Sci., Vol. 4, 2010, no. 57-60, 2943-2953.

N. Rodousakis, G. Soklis
      Norm bounds for a transformed activity level vector in Sraffian systems: A 'dual' exercise
      Appl. Math. Sci., Vol. 4, 2010, no. 57-60, 2955-2961.

S. K. Q. Al-Omari, J. F. M. AL-Omari
      On Fourier transforms of ultradistributions of slow growth and their multipliers
      Appl. Math. Sci., Vol. 4, 2010, no. 57-60, 2963-2970.

S. K. Q. Al-Omari, J. F. M. AL-Omari
      Extension analysis for Fourier transformations of generalized functions
      Appl. Math. Sci., Vol. 4, 2010, no. 57-60, 2971-2978.

R. Ahmad
      System of set-valued variational inclusions
      Appl. Math. Sci., Vol. 4, 2010, no. 57-60, 2979-2992.

Jiwei He
      Effect of pollution tax on population in a polluted environment
      Appl. Math. Sci., Vol. 4, 2010, no. 57-60, 2993-2998.

M. T. Gulpinar, M. Bayram
      On the dynamics of x_{n+1}=(x^2_{n-3}x_n+x_n+2x_{n-3}+a)/(x^2_{n-3}+2x_nx_{n-3}+1+a)
      Appl. Math. Sci., Vol. 4, 2010, no. 57-60, 2999-3004.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |